Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZammit, Mandy
dc.contributor.authorFrancalanza, Adrian
dc.identifier.citationZammit, M., & Francalanza, A. (2014). Formal proofs for broadcast algorithms. Xjenza, 2(2), 21-28en_GB
dc.description.abstractStandard distributed algorithmic solutions to recurring distributed problems are commonly specified and described informally. A proper understanding of these distributed algorithms that clarifies ambiguities requires formal descriptions. However, formalisation tends to yield complex descriptions. We formally study two broadcast algorithms and present an encoding framework using a process descriptive language and formalise these algorithms and their specifications using this framework. Following these new formal encodings we discuss correctness proofs for the same algorithms.en_GB
dc.publisherMalta Chamber of Scientistsen_GB
dc.subjectDistributed algorithmsen_GB
dc.titleFormal proofs for broadcast algorithmsen_GB
dc.rights.holderThe copyright of this work belongs to the author(s)/publisher. The rights of this work are as defined by the appropriate Copyright Legislation or as modified by any successive legislation. Users may access this work and can make use of the information contained in accordance with the Copyright Legislation provided that the author must be properly acknowledged. Further distribution or reproduction in any format is prohibited without the prior permission of the copyright holder.en_GB
Appears in Collections:Scholarly Works - FacICTCS
Xjenza, 2014, Volume 2, Issue 2
Xjenza, 2014, Volume 2, Issue 2

Files in This Item:
File Description SizeFormat 
Formal Proofs for Broadcast Algorithms.pdf671.9 kBAdobe PDFView/Open

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.